# SDR SWIA201334750

- Difficulty date: September 24, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 43,944 hours, 56,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN "EXIT" LIGHT BURNED OUT.  FLT#7413 REPAIRED BROKEN WIRE.
